Hi, has anyone had a rise in there ca-125 while being on Doxil. I've had 8 treatments of carbo/taxol. My ct-scan is clear thank God! My ca-125 is at 42 and my Dr. started me on Doxil. I have had 1 treatment so far and 5 more to go.I have had no hand and foot problems but feeling so nauseaous. I was told that my ca-125 might go up. Has any one experienced this. Thanks for any advise. Hugs and Prayers to all!! Terry
Yes, my CA 125 went up while on Doxil, and then it seemed to be stable for a while until I eventually stopped it. I have heard many women say their CA125 goes up for the first few cycles of Doxil. One of my doctors told me this is because as the chemo is killing the cancer cells, they break into smaller pieces. Even though they are dying, a CA125 still sees it as many more pieces of cancer in your body. It will take a few cycles for the cells to die out, giving you a more accurate CA125 reading. Glad you aren't having the hand/foot syndrome. I hope that continues. Did your doctor say for sure it would be 6 cycles of Doxil? What if your CA125 comes back down to the normal level before then? I'm just asking because it can be hard on the heart, and it seems like your doc wouldn't want to give you any more than necessary.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.